# SDR DALA2022070504679

- Difficulty date: June 30, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 88,501 hours, 35,259 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 OOR 4L MOORING LINE IS PULLED OUT OF GIRT AND IS FRAYED. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 004-0005:2566-2001-05/ 001 00002 REMOVED AND REPLACED MOORING LINE PER CMM 25-61-28. (2299861)
